Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 91, NWS Houston/Galveston, TX

May 26, 2016Austin County, Waller County, Washington County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 26, 2016, 7:09 PM CDT for Austin County, Waller County, Washington County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 7:09 PM CDT (00:09 UTC)
Expired
May 26, 2016, 8:15 PM CDT
In force
66 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Austin County, TX, Waller County, TX, Washington County, TX

The radar

The Ft Hood radar (KGRK), 103 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 7:12 PM CDTTSTM WND DMGBrenham, TXNUMEROUS REPORTS OF DAMAGE THROUGHOUT THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.2 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2934 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

731 
WUUS54 KHGX 270009
SVRHGX
TXC015-473-477-270115-
/O.NEW.KHGX.SV.W.0091.160527T0009Z-160527T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
709 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
  NORTHERN AUSTIN COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 815 PM CDT

* AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF BRENHAM...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BRENHAM...HEMPSTEAD...SHELBY...INDUSTRY AND BURTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3017 9677 3029 9613 3009 9605 2997 9612
      2997 9658 3004 9662 3007 9662 3008 9663
      3011 9663 3013 9665 3015 9665 3015 9668
      3016 9669 3015 9671 3014 9675
TIME...MOT...LOC 0009Z 269DEG 14KT 3010 9650 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
532 
WWUS54 KHGX 270112
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
812 PM CDT THU MAY 26 2016

TXC015-473-477-270122-
/O.EXP.KHGX.SV.W.0091.000000T0000Z-160527T0115Z/
WASHINGTON TX-WALLER TX-AUSTIN TX-
812 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON...
NORTHWESTERN WALLER AND NORTHERN AUSTIN COUNTIES WILL EXPIRE AT 815
PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING WILL CONTINUE TO
WEAKEN AND MOVE EAST THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3017 9677 3029 9613 3009 9605 2997 9612
      2997 9658 3004 9662 3007 9662 3008 9663
      3011 9663 3013 9665 3015 9665 3015 9668
      3016 9669 3015 9671 3014 9675
TIME...MOT...LOC 0110Z 269DEG 14KT 3010 9650 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:41 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, May 26, 4:41 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
441 PM CDT THU MAY 26 2016

.DISCUSSION...
Large MCS that developed over the northern parts of the CWA earl-
ier this afternoon will be continuing to move E/SE into the even-
ing hrs. Reports of tornadic damage have been largely confined to
Bryan/College Station area but reports of flooding have been more
widespread over Washington, Burleson, Brazos, Grimes, and Madison
counties. Given the current trends, not expecting things to quiet
down until late this evening. Of concern is the track of this MCS
toward Harris county during the next few hrs. Also seeing another
shortwave (per WV imagery) moving in from the W/SW...with an ext-
rapolated timing for this evening. A break from all the action is
progged for the overnight hours.

However...

Models are hitting SE TX with more unsettled wx for tomorrow with
another disturbance moving in from the SW. Upper jet dynamics and
low-level jet structure are progged to be a bit more favorable as
the very moist airmass remains in place. The main uncertainty may
be how unstable/worked over we will be (in the wake of the storms
today). But given how wet the pattern has been have opted to keep
POPS high for tomorrow.

The forecast for this upcoming holiday weekend looks to remain an
active one (though not as active as today/possibly tomorrow). The
seabreeze should be the main focus with daytime heating. Possible
embedded shortwaves within the persistent SW flow aloft could add
more lift (storms) to this scenario. Did lean more heavily on the
ECMWF in the extended. 41

&&

.MARINE...
The tight pressure gradient between a deep low over the OK/TX
Panhandles and a high over the southeastern U.S. will maintain a
strong southeasterly flow through Friday. Winds will likely
strengthen to SCA levels early this evening.  seas are running 4 to 6
feet and should increase to 5 to 8 feet on Friday

A persistent fetch from the Western Carribean combined with the
strong on shore flow will raise tide levels to near 3.5 feet above
MLLW on Friday morning. A coastal flood advisory will likely be
necessary on Friday morning's high tide along the Bolivar Peninsula.

Memorial Day weekend weather will be less active...a 10-15 knot
southeast wind over gradually lowering seas...3 to 4 foot wave
heights by late Saturday night through Sunday PM. Memorial Day will
be tranquil...very low rain chances and a near 10 knot onshore wind
over average 2 to 3 foot wave heights.             44

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      73  83  71  88  72 /  70  80  50  40  10
Houston (IAH)              75  85  74  88  73 /  60  70  40  30  10
Galveston (GLS)            78  83  77  83  78 /  40  50  20  20  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 10 PM CDT this evening FOR THE FOLLOWING
     ZONES: Austin...Brazos...Burleson...Grimes...Houston...
     Madison...Montgomery...Polk...San Jacinto...Trinity...
     Walker...Waller...Washington.

GM...Small Craft Advisory from 1 AM to 4 PM CDT Friday FOR THE
     FOLLOWING ZONES: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION until 1 AM CDT Friday FOR
     THE FOLLOWING ZONES: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&
Hazardous weather outlook, May 26, 4:48 AM CDT, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
448 AM CDT THU MAY 26 2016

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-271200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-
COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-
JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-
SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM-
WHARTON-
448 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF
DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE
THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG
WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS
WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL,
STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH
THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.

In the hours before

Special weather statement, May 26, 6:16 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
616 PM CDT THU MAY 26 2016

TXZ198-199-212-213-270000-
GRIMES TX-WALLER TX-HARRIS TX-MONTGOMERY TX-
616 PM CDT THU MAY 26 2016

...STRONG THUNDERSTORMS ACROSS NORTHEASTERN WALLER...SOUTHEASTERN
GRIMES...SOUTHERN MONTGOMERY AND NORTHWESTERN HARRIS COUNTIES THROUGH
700 PM CDT...

AT 616 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM THE WOODLANDS PAVILLION TO NEAR STAGECOACH TO
WALLER. MOVEMENT WAS EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CONROE...TOMBALL...PRAIRIE VIEW...PINEHURST...SPRING...THE WOODLANDS...
KINGWOOD...HOCKLEY...OAK RIDGE NORTH...WALLER...SHENANDOAH...MAGNOLIA...
PINE ISLAND...STAGECOACH...TODD MISSION...CYPRESS...LAKE CONROE DAM...
SPLASHTOWN...WILLOWBROOK AND HOOKS AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY.

&&

LAT...LON 3014 9540 3015 9509 2994 9550 3002 9607
      3032 9592 3037 9546
TIME...MOT...LOC 2316Z 272DEG 19KT 3016 9546 3016 9574 3006 9593
Local storm report, May 26, 6:17 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
617 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     4 SE CONROE             30.29N  95.42W
05/26/2016                   MONTGOMERY         TX   TRAINED SPOTTER

            LARGE LIMBS STRIPPED OFF TREES.

&&

EVENT NUMBER HGX1600187

DR
Local storm report, May 26, 6:19 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
619 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      MADISONVILLE            30.95N  95.91W
05/26/2016                   MADISON            TX   DEPT OF HIGHWAYS

            SH 21 FROM MADISONVILLE TO FM 2548 CLOSED.

&&

EVENT NUMBER HGX1600189

DCH
Local storm report, May 26, 6:24 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
624 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             BRENHAM                 30.16N  96.40W
05/26/2016  E1.00 INCH       WASHINGTON         TX   TRAINED SPOTTER

&&

EVENT NUMBER HGX1600190

DR
Local storm report, May 26, 6:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
633 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND GST     CONROE                  30.32N  95.47W
05/26/2016  M66 MPH          MONTGOMERY         TX   ASOS

            57 KNOT GUST AT CONROE AIRPORT

&&

EVENT NUMBER HGX1600191

DR
Special weather statement, May 26, 7:04 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
704 PM CDT THU MAY 26 2016

TXZ197>200-211>213-270100-
GRIMES TX-AUSTIN TX-WALLER TX-WASHINGTON TX-LIBERTY TX-HARRIS TX-
MONTGOMERY TX-
704 PM CDT THU MAY 26 2016

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN WASHINGTON...WEST CENTRAL
LIBERTY...WALLER...SOUTHEASTERN GRIMES...SOUTHERN MONTGOMERY...
NORTHERN HARRIS AND NORTHERN AUSTIN COUNTIES THROUGH 800 PM CDT...

AT 704 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SHENANDOAH TO NEAR TOMBALL TO 7 MILES
SOUTH OF PINE ISLAND TO NEAR INDUSTRY. MOVEMENT WAS EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN CONROE...BRENHAM...HUMBLE...TOMBALL...JERSEY VILLAGE...HEMPSTEAD...
PRAIRIE VIEW...BELLVILLE...PINEHURST...SPRING...KINGWOOD...THE WOODLANDS...
ALDINE...GREATER GREENSPOINT...SHELBY...HOCKLEY...OAK RIDGE NORTH...
WALLER...SHENANDOAH AND SPLENDORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3024 9493 2995 9518 2987 9552 2990 9617
      3002 9660 3023 9622 3027 9551
TIME...MOT...LOC 0004Z 280DEG 16KT 3020 9549 3003 9564 2995 9598 3000
9645

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:04 PM CDTSpecial Weather StatementHGXWaller56 min
May 26, 7:30 PM CDTSpecial Weather StatementHGXLiberty, San Jacinto45 min
May 26, 7:45 PM CDTFlash Flood WarningHGXAustin, Grimes, Harris, Liberty, Montgomery, San Jacinto and 1 more3 hr
May 26, 7:46 PM CDTRiver Flood WarningHGXMontgomery4 days
May 26, 7:46 PM CDTRiver Flood WarningHGXBurleson, Lee5 days
May 26, 8:02 PM CDTRiver Flood WarningHGXHarris3 days
May 26, 8:22 PM CDTSpecial Weather StatementHGXAustin, Harris, Liberty, Montgomery, Waller, Washington53 min
May 26, 8:27 PM CDTSpecial Weather StatementHGXAustin, Harris, Liberty, Montgomery, Waller, Washington63 min
May 26, 8:44 PM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Harris and 3 more2 hr
May 26, 8:55 PM CDTSpecial Weather StatementHGXWaller65 min
May 26, 9:04 PM CDTRiver Flood WarningHGXTrinity, Walker35 days
May 26, 9:16 PM CDTSpecial Weather StatementHGXHarris44 min
May 26, 9:22 PM CDTSpecial Weather StatementHGXWashington38 min
May 26, 9:26 PM CDTRiver Flood WarningHGXMontgomery69 hr
May 26, 9:26 PM CDTRiver Flood WarningHGXMontgomery61 hr
May 26, 9:26 PM CDTRiver Flood WarningHGXHarris, Montgomery4 days
May 26, 9:26 PM CDTRiver Flood WarningHGXHarris, Montgomery4 days
May 26, 9:26 PM CDTRiver Flood WarningHGXHarris, Montgomery11 days
May 26, 9:26 PM CDTRiver Flood WarningHGXHarris, Montgomery37 hr
May 26, 9:26 PM CDTRiver Flood WarningHGXAustin, Fort Bend, Waller9 days
May 26, 9:26 PM CDTRiver Flood WarningHGXAustin, Brazoria, Fort Bend, Waller14 days
May 26, 9:26 PM CDTRiver Flood WarningHGXBrazoria, Fort Bend18 days
May 26, 9:27 PM CDTFlash Flood WarningHGXLiberty2 hr
May 26, 9:37 PM CDTAreal Flood AdvisoryHGXPolk, San Jacinto3 hr
May 26, 9:54 PM CDTRiver Flood WarningHGXHarris72 hr
May 26, 10:38 PM CDTFlash Flood Warning EmergencyHGXAustin, Grimes, Montgomery, Waller, Washington4 hr
May 26, 10:40 PM CDTAreal Flood WarningHGXBrazos, Burleson, Grimes, Madison3 hr
May 26, 10:49 PM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery4 hr
May 26, 11:50 PM CDTRiver Flood WarningHGXHarris46 hr
May 26, 11:58 PM CDTRiver Flood WarningHGXHarris, Liberty, Montgomery4 days
May 27, 12:59 AM CDTRiver Flood WarningHGXAustin, Grimes, Waller, Washington5 days
May 27, 1:02 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Madison, Montgomery, Walker88 min
May 27, 1:05 AM CDTRiver Flood WarningHGXHarris, Montgomery12 hr
May 27, 1:05 AM CDTRiver Flood WarningHGXHarris, Montgomery4 days
May 27, 1:08 AM CDTAreal Flood AdvisoryHGXGrimes, Houston, Liberty, Madison, Montgomery, Polk and 3 more3 hr
May 27, 1:10 AM CDTSpecial Weather StatementHGXBrazos, Burleson, Grimes, Walker50 min
May 27, 1:44 AM CDTRiver Flood WarningHGXChambers, Liberty38 days
May 27, 1:44 AM CDTRiver Flood WarningHGXChambers, Liberty40 days
May 27, 2:07 AM CDTSevere Thunderstorm WarningHGXBurleson, Washington53 min
May 27, 2:25 AM CDTFlash Flood Warning EmergencyHGXAustin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more6 hr
May 27, 2:30 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Harris, Liberty, Madison and 4 more6 hr
May 27, 2:36 AM CDTTornado WarningHGXBurleson, Washington24 min
May 27, 2:40 AM CDTAreal Flood AdvisoryHGXWalker6 hr
May 27, 2:43 AM CDTSpecial Weather StatementHGXGrimes, Walker62 min
May 27, 2:54 AM CDTSevere Thunderstorm WarningHGXAustin, Brazos, Burleson, Grimes, Waller, Washington66 min
May 27, 2:58 AM CDTTornado WarningHGXChambers, Harris12 min
May 27, 3:19 AM CDTSpecial Weather StatementHGXAustin, Colorado41 min
May 27, 3:28 AM CDTSevere Thunderstorm WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Harris and 3 more47 min
May 27, 3:33 AM CDTFlash Flood WarningHGXSan Jacinto, Trinity, Walker5 hr
May 27, 4:08 AM CDTSevere Thunderstorm WarningHGXAustin, Grimes, Harris, Liberty, Montgomery, San Jacinto and 2 more67 min
May 27, 4:23 AM CDTAreal Flood AdvisoryHGXLiberty, Montgomery, Polk, San Jacinto, Trinity3 hr
May 27, 4:31 AM CDTAreal Flood AdvisoryHGXAustin, Fort Bend, Harris, Waller3 hr
May 27, 4:33 AM CDTRiver Flood WarningHGXBurleson, Lee27 hr
May 27, 4:51 AM CDTSpecial Weather StatementHGXHarris39 min
May 27, 5:08 AM CDTSpecial Weather StatementHGXHarris, Liberty67 min
May 27, 8:12 AM CDTAreal Flood WarningHGXAustin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more9 hr
May 27, 10:34 AM CDTRiver Flood WarningHGXHarris5 days
May 27, 10:34 AM CDTRiver Flood WarningHGXHarris, Waller6 days
May 27, 10:34 AM CDTRiver Flood WarningHGXHarris38 hr
May 27, 10:56 AM CDTRiver Flood WarningHGXColorado, Wharton4 days
May 27, 10:56 AM CDTRiver Flood WarningHGXMatagorda, Wharton5 days
May 27, 11:13 AM CDTRiver Flood WarningHGXLiberty, Polk, San Jacinto5 days
May 27, 11:13 AM CDTRiver Flood WarningHGXLiberty, Polk72 hr
May 27, 11:13 AM CDTRiver Flood WarningHGXPolk, San Jacinto32 hr
May 27, 11:25 AM CDTRiver Flood WarningHGXColorado32 hr
May 27, 11:50 AM CDTFlash Flood WarningHGXGrimes, Montgomery, Walker115 min
May 27, 12:33 PM CDTRip Current StatementHGXBrazoria, Chambers, Galveston, Matagorda9 hr
May 27, 1:55 PM CDTFlash Flood WarningHGXHarris, Montgomery, Waller2 hr
May 27, 2:23 PM CDTSevere Thunderstorm WarningHGXLiberty, Polk, San Jacinto37 min
May 27, 3:05 PM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery, San Jacinto115 min
May 27, 3:26 PM CDTRiver Flood WarningHGXHarris51 hr
May 27, 3:32 PM CDTFlash Flood WarningHGXAustin, Colorado, Waller118 min
May 27, 4:06 PM CDTAreal Flood AdvisoryHGXFort Bend, Harris, Montgomery, Waller114 min
May 27, 4:50 PM CDTSpecial Marine WarningHGX85 min
May 27, 4:54 PM CDTSpecial Weather StatementHGXChambers, Colorado, Fort Bend, Harris, Wharton51 min
May 27, 5:02 PM CDTAreal Flood WarningHGXAustin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more12 hr
May 27, 5:11 PM CDTFlash Flood WarningHGXHarris, Liberty3 hr
May 27, 5:34 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Wharton116 min
May 27, 5:42 PM CDTRiver Flood WarningHGXLiberty, Polk, San Jacinto3 days
May 27, 5:51 PM CDTRiver Flood WarningHGXHarris, Montgomery20 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.